# SDR REXA2019123071788

- Difficulty date: December 17, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331203
- Condition: Corroded
- Location: Bs 250-263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR27 AND ANGLE BTW FS250-263 AT FWD AVIONICS COMPARTMENT. (FUS).  STGR27  WAS REPAIRED  AND ANGLE WAS REPLACED  PER CRJ900 SRM 53-00-03-201-001-A02 AND SRM 51-42-20-001-001-A01.
